# SDR UPS99230646

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LOWER RUDDER, RT SIDE, CORNER OF SKIN PANEL DEBONDED WITH CORROSION.  INSTALLED FIBERGLASS REPAIR OVERLAY AT LOWER RUDDER RT SIDE SD PER B727 SRM 51-40-8.
